MAUDE Adverse Event Report: NOBEL BIOCARE AB 17° MULTI-UNIT ABUTMENT XEAL CC NP 3.5MM; CLINICAL INSTRUMENT

NOBEL BIOCARE AB 17° MULTI-UNIT ABUTMENT XEAL CC NP 3.5MM; CLINICAL INSTRUMENT
Catalog Number 300184
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to dropped from the implant drive.

Brand Name
17° MULTI-UNIT ABUTMENT XEAL CC NP 3.5MM
Common Device Name
CLINICAL INSTRUMENT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key19540832
Report Number2027971-2024-091856
Device Sequence Number7575029
Product Code DZE
UDI-Device Identifier07332747126600
UDI-Public(01)07332747126600(10)12239128(17)270205
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300184
Device Lot Number12239128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/07/2024
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown